MathSciNet Relay Station
MathSciNet bibliographic data
MR499583 34G05 (35R10)
Travis, C. C.; Webb, G. F. Existence, stability, and compactness in the $\alpha $-norm for partial functional differential equations. Trans. Amer. Math. Soc. 240 (1978), 129–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement